# SDR DL757990796

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4002138
- Condition: Damaged
- Location: Nr 10 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 90-23-06: NR 10 LE SLAT TE WEDGE REPLACEMENT, FASTENER SUBSTITUTION.  DURING REPLACEMENT OF THE TE WEDGE PER EO 6-71653-3AD AND SRM 57-43-02, FIGURE 202 (REF SB 757-57A0038).  SEVERAL EXISTING COVE SKIN-TO-WEDGE ATTACH FASTENERS WERE CSK FOR TENSION HEAD HI-LOCKS.  REQUIRED FASTENERS ARE SHEAR HEAD FLUSH FASTENERS.  AUTHORIZED USE OF TENSION HEAD HI-LOCKS IN EXISTING OVER-CSK HOLES.
